i have been on this pill for 6 days. they started me on 60 mg. i took it for 3 days and my blood pressure went up. they droppped me down to 30 mg. i am still feeling really drugged and dizzy. i cant stay awake which is not good cause i have a 2 month old daughter.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... control. Will I have to stop Cymbalta? I don't want to
1 answer • 19 Apr 2010
Have been on it about a year. Decided to quit and doc said go to half dose for seven days, then stop altogether. The last half-dose pill was 4 days ...
2 answers • 11 Sep 2010
I've been on Cymbalta 30mg for 2 days now and I feel real spaced out and stoned. My doctor also gave me lorazepam to help with the anxity or any ...
1 answer • 23 Sep 2010
I've been off and on Cymbalta for 6 years. The reason I go off is I get tired of urgent urinating and peeing on myself because I can't move ...
4 answers • 27 Nov 2012
I need help lowering my blood pressure? I have Ben feeling dizzy?
1 answer • 23 Jan 2013